# SDR HNAA2010122100288

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 56,362 hours, 62,700 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND RED FLOOR LIGHT IS INOP.  RELAMP, OPS CHECKED GOOD IAW MM 33-51-00.
